# SDR RRXA97172

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 3.125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CRACK IN LT INBD FLAP SKIN, AT STA=3.125 LT.  FABRICATED AND INSTALLED REPAIR IAW FAA DER TIMCO ENGINEERING SKETCH REO-03027.
